| Model Number |
DTBB1Q1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 4598 lead, implanted: (b)(6) 2015; product id: 4076 lead, implanted: (b)(6) 2015.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was in a swimming pool and received a suspected inappropriate shock.It was noted a lead integrity alert (lia) triggered and electromagnetic interference/noise was observed on all electrograms (egm) of the cardiac resynchronization therapy defibrillator (crt-d).The crt-d remains in use.No further patient complications have been reported as a result of this event.